Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JR86

Accutane for two years?

I'm about to start accutane but before I do I wanted to speak with someone who has taken it. The only other person I know that has taken it is my sisters friend (and she went to the same derm as me ), so I called her. She took it several years ago and had nothing but positive thing to say about it, which really put my mind at ease. Then she told me her course lasted for two years! Which seems like a really long time to me, She didn't have any long term side effects from it but two years seems extremely overkill to me, has anyone else been on accutane that long?

btw... it wasn't a low dose course

Share this post


Link to post
Share on other sites

I dunno, but she's fine... it's been years and she hasn't gotten acne back and doesn't seem to have any long term side effects, She told me it was the best thing she has ever done.

Share this post


Link to post
Share on other sites

uh she says she "had no side effects" but i'd be curious how much two years of high dosage fucked up her insides.. :wall:

Share this post


Link to post
Share on other sites

well she said she did have side effects during treatment like decreased night vision and extremely dry lips but they went away after she stopped.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×